MathSciNet Relay Station
MathSciNet bibliographic data
MR1005528 (90h:14056) 14J40 (14C20 14J30)
Beltrametti, M.; Biancofiore, A.; Sommese, A. J. Projective $n$-folds of log-general type. I. Trans. Amer. Math. Soc. 314 (1989), no. 2, 825–849.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement